A 38-year-old member asked:
Disclaimer

can the doctor give me something for loss of appetite?

1 doctor answer
Dr. Charles Cattano
39 years experience Gastroenterology
Lots possible...: Symptomatology as you describe is not to be ignored--its a warning sign that something may be wrong. Please see my many healthtap answers on the subject of what causes loss of appetite. Not all such problems are serious, but you don't want to miss the problem that is. Once worrisome conditions are ruled out, yes, there are appetite stimulants that can be prescribed.
Answered on Jun 1, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 50-year-old member asked:
Dr. Ankush Bansal
17 years experience Internal Medicine
Depends: It depends on what the cause for loss of appetite is. If the cause is treated or is being treated and there's still loss of appetite, there are medica ... Read More
A 31-year-old member asked:
Dr. Tanya Russo
25 years experience Pediatrics
Poor appetite: in a growing child should be brought to the attention of a healthcare provider if lasting more than a few days.
1
1 thank
A 45-year-old member asked:
Dr. Stuart Wasser
35 years experience Addiction Medicine
Lots of things: Thyroid disease, diabetes, anemia, cancer, infection, lupus and similar illnesses to name a few.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month